MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OBTRYX II SYSTEM - HALO; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR

BOSTON SCIENTIFIC CORPORATION OBTRYX II SYSTEM - HALO; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Model Number M0068505110
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Dyspareunia (4505)
Date of Event 09/01/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that, sometime after implantation, around (b)(6) 2024, the patient experienced dyspareunia and extrusion at the right vaginal fornix.As a result, the exposed mesh had been excised.
 
Additional Manufacturer Narrative
Block b3: exact date unknown, event onset date occurred in september 2024.Block h6: the following imdrf patient codes capture the reportable events of: e1405 - dyspareunia e2006 - erosion.The following imdrf impact codes capture the reportable events of: f1905 - vaginal mesh removal.

Brand Name
OBTRYX II SYSTEM - HALO
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
FREUDENBERG MEDICAL MIS INC
2301 centennial boulevard
jeffersonville IN 47130
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22062019
Report Number2124215-2025-31892
Device Sequence Number15530942
Product Code OTN
UDI-Device Identifier08714729837565
UDI-Public(01)08714729837565(17)190301(10)ML00003538
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K121754
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/01/2019
Device Model NumberM0068505110
Device Catalogue NumberM0068505110
Device Lot NumberML00003538
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2025
Initial Report FDA Received Date05/21/2025
Date Device Manufactured03/01/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexFemale